# SDR 97FDEA00201

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Shut Off Valve
- Part number: 2718326
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: E, F

## Discrepancy

AIRCRAFT WAS ON THE GROUND IN SFO.  THE NR 2 ENGINE WOULD NOT SHUT DOWN USING START LEVEL.  THE FIRE HANDLE WAS PULLED AND ENGINE WAS SHUT DOWN.  REMOVED AND REPLACED SOLENOID SHUT-OFF VALVE AS PER M/M 73-35-01-4-1.  ALSO, REMOVED AND REPLACED FUEL SHUT CLOSE RELAY.  ALL CHECKS GOOD.  RAN NR 2 ENGINE PER JRH MD-1, ALL CHECKS GOOD.
